MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC POLY INSERT SIZE 3-2 6MM INCOMPASS TOTAL ANKLE SYSTEM; Prosthesis, ankle, semi-constrained, cemented, metal/polymer

WRIGHT MEDICAL TECHNOLOGY INC POLY INSERT SIZE 3-2 6MM INCOMPASS TOTAL ANKLE SYSTEM; Prosthesis, ankle, semi-constrained, cemented, metal/polymer
Catalog Number 33853206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Necrosis (1971)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
Subject: (b)(6) incompass total ankle study.Delayed wound healing subject experience incision dehiscence and slough development.Additional information received on 11 june 2026: the patient underwent a left total ankle wound dehiscence, debridement, and ehl (extensor hallucis longus) tenosynovectomy.

Brand Name
POLY INSERT SIZE 3-2 6MM INCOMPASS TOTAL ANKLE SYSTEM
Common Device Name
Prosthesis, ankle, semi-constrained, cemented, metal/polymer
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25746013
Report Number3010667733-2026-00912
Device Sequence Number15974224
Product Code HSN
UDI-Device Identifier00889797114349
UDI-Public(01)00889797114349(11)250613(17)220613(10)1815019
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K250037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33853206
Device Lot Number1815019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight229 LB